# SDR R61A201308200757

- Difficulty date: August 20, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 16,036 hours, 12,599 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Part number: MS21134H07026
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND RT OTBD ELEVATOR MOUNT BOLTS, WASHERS HAVE LIGHT CORROSION.  MX R & R MOUNT BOLTS AND WASHERS IAW AMM 27-32-01.
